# SDR CALA2018120202445

- Difficulty date: November 26, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323061820000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STR 41R CORRODED AT FR 32-33 BLENDED CORRODED AREA TO REMOVE CORR, AREA FOUND TO BE OUT OF LIMITS DUE TO THE PROXIMITY TO ADJACENT REPAIRS. REMOVED STGR41R, SLICES, AND FISHPLATES FROM FR 29.8-33.2, MATCH DRILLED NEW STR SEC FR 29.8-33.2 AND SPLICE BETWEEN FR 30-31, INSTALLED NEW STR AND SPLICE COUPLINGS, INSTALL FISHPLATES AND RESTORED SURFACE PROTECTION IAW SRM.
